← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@texasduchess

@youngsally
I am a breast cancer survivor and it was estrogen positive. I was on tamoxifen and as some years went by, put on Aromasin. I was put on 25 mg of Effexor to control hot flashes when the tamoxifen put me into chemical menopause. The only side effect I noticed from Aromasin was from the very first pill until three months after I was taken off it 6.5 years later was that I would "urp" all night long after I went to bed–nothing ever came up, no acid, no food taste–just "urp," then "urp," etc. Side effect in the small print–dyspepsia. If there's a weird side effect to something, I get it.

Re your friend's irritability, perhaps it stems from menopause. She should look into supplements and AVOID EFFEXOR–https://www.thesleepdoctor.com/2018/02/20/natural-supplements-menopause-sleep/.

Jump to this post


Replies to "@youngsally I am a breast cancer survivor and it was estrogen positive. I was on tamoxifen..."

Thanks – I am pretty certain she won't be taking Effexor — she won't so much as take an aspirin even though she says that her joints hurt all the time….I think she was okay mood-wise until she switched off the tamoxifen – but it was a five year cycle of tamoxifen so as I understand it – most women don't take tamoxifen any longer than that because it has more serious cardiac risks long term.